My Height is 5 10’ ft, and I weigh 169.7 Pounds. I have suddenly lost my libido, and my erection has also worsened. Even after taking supplements, my testosterone levels are low. This has been going on for almost a year. I have previously used Tamoxifen, Clomifene, testosterone propionate, and Mesterolone. All these tablets were useless, and I found the result only from tamoxifen, which did not last long. Almost all my laboratory results are fine. I did not have any problem with my thyroid. I have low insulin, but my glucose is normal.
Welcome to icliniq.com.
I can understand your concern. Do not worry. Medicines alone will not work. You need to do perineal and pelvic exercises and go for walks regularly. Regularly consume dates, beetroot, jaggery, drumstick, green leafy vegetables, and bananas. Avoid masturbation. Some herbal remedies will help you a lot permanently.
1. Take capsule Semento two caps twice a day.
2. Ashwagandharishta 15 ml three times a day.
3. Powder Moosli Pak by one tablespoon three times a day.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. read your query and went through your reports (attachment removed to protect patient identity). From what you have mentioned, it appears that you have subclinical hypothyroidism and low libido. Your testosterone levels are good. So, they are... Read fullI am type 2 diabetic and experiencing acute premature ejaculation. What is the treatment?
Hello doctor,I am a male. For a while, I have been feeling very down like I do not feel happy. I feel sad but then after a while, I feel alright. Then I feel sad again. Sometimes, I wanna be left alone, sometimes, I wish I had more people and I think... Read fullErectile Dysfunction in Diabetic Population
It has a large psychological component in many patients - Depression, a common psychiatric condition, is much more commonly seen in diabetic men ... This causes a rise in the pressure within the urethra in the penis and may l... Read full
Ask your health query to a doctor online?Ask an Andrologist Now